# SDR AALA202210195178

- Difficulty date: October 17, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 31,393 hours, 12,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR DISARM LEVER LOOSE. MAINTENANCE SECURED DISARM LEVER AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-22-400-001-A..
